# SDR SWIA971412

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW SHATTERED IN FLIGHT.  NO APPARENT CONTACT OR LOSS OF PRESSURE.  NORMAL LANDING IN FAT.  REMOVED AND REPLACED RIGHT SIDE COCKPIT WINDOW IAW MM 56-12-01.
